Continued-fraction formalism applied to the spin-1/2 XYZ model

Nenhuma Miniatura disponível

Data

1991-01-01

Orientador

Coorientador

Pós-graduação

Curso de graduação

Título da Revista

ISSN da Revista

Título de Volume

Editor

Tipo

Artigo

Direito de acesso

Resumo

In this paper, we evaluate the correlation functions of the spin-1/2 XYZ model for some particular cases by using the Mori continued-fraction formalism. The results are exactly the same as those well-known ones. This removes any doubt about the convergence of the continued fraction recently raised by some authors. © 1991 The American Physical Society.

Descrição

Palavras-chave

Idioma

Inglês

Como citar

Physical Review B, v. 43, n. 16, p. 13653-13655, 1991.

Itens relacionados

Financiadores